MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS O C-SECTION PROTECTOR - RETRACTOR; INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC

APPLIED MEDICAL RESOURCES ALEXIS O C-SECTION PROTECTOR - RETRACTOR; INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC
Model Number G6313
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: c-section.Event description: [hospital], model #: g6313, lot #: 1516917.The device ripped.They did not replace with a new alexis, and metal retractors were used to complete the procedure.No harm to patient.The device will not be returning and was discarded.Please refer to attachments for photos.Intervention: metal retractors were used.Patient status: no harm to patient.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the event unit was provided.Visual inspection confirmed the complainant¿s experience of sheath tear.Based on the description of the event and the photo provided, it is likely that a sharp object or instrument came into contact with the sheath, resulting in a hole or tear that further propagated during use.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: c-section.Event description: [hospital], model #: g6313, lot #: 1516917.The device ripped.They did not replace with a new alexis, and metal retractors were used to complete the procedure.No harm to patient.The device will not be returning and was discarded.Intervention: metal retractors were used.Patient status: no harm to patient.

Brand Name
ALEXIS O C-SECTION PROTECTOR - RETRACTOR
Common Device Name
INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21368585
Report Number2027111-2025-00358
Device Sequence Number8519316
Product Code KNA
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K062907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6313
Device Catalogue Number101475823
Device Lot Number1516917
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown